Khamitovich, Khabibjon (2024) ON CONSTRUCTION OF REAL AW*-FACTORS. Multidisciplinary Journal of Science and Technology; Vol. 4 No. 10 (2024): Multidisciplinary Journal of Science and Technology; 220-225.
5184.pdf - Published Version
Download (1MB)
Abstract
The paper of the is to initiate the study of real AW*-algebras in the framework of the theory of real C*-algebras and W*-algebras. It happens that in some aspects real AW*-algebras behave unlike complex AW*-algebras and sometimes their properties are completely different also from corresponding properties of real W*-algebras. We prove that if the complexification of a real C*-algebra A is a (complex) AW*-algebra then A itself is a real AW∗-algebra. By modifying the Takenouchi’s examples of complex non-W*, AW*-factors we show that there exist real non-W*, AW*-factors. The correspondence between real AW*-factors and involutive (i.e. with period 2) *-anti-automorphisms of (complex) AW*-factors is established. We give the decomposition of real AW*-algebras into types I, II and III similar to the case of complex AW*-algebras or W*-algebras. It is proved that if A is a real AW*-factor and its complexification is also an AW*-algebra (and therefore an AW*-factor) thenthetypesof A and M coincide.
| Item Type: | Article |
|---|---|
| Additional Information: | Imported from Multidisciplinary Journal of Science and Technology |
| SWORD Depositor: | Admin User |
| Depositing User: | Admin User |
| Date Deposited: | 16 Oct 2026 21:08 |
| Last Modified: | 16 Oct 2026 21:08 |
| URI: | https://universalpublishings.uz/id/eprint/21745 |
